# SDR FDEA201909132356

- Difficulty date: September 13, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS EVIDENCE OF CORROSION ON INNER SURFACE AT APU INLET DOOR   PANEL FORWARD ATTACHMENT AREA CORROSION FOUND TO BE OUTSIDE LIMITS ,SKIN PANEL REPLACED IAW BOEING DWG #   148N3105 AND SRM 51-40-02.
